MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNI BALL EXTRACTOR SIZE II; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US UNI BALL EXTRACTOR SIZE II; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2354-06-000
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While using head extractor during a revision, surgeon noticed 2 splits in the instrument handle.No damages to patient, no surgery delay nor debris on patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected: h6.

Brand Name
UNI BALL EXTRACTOR SIZE II
Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9369912
Report Number1818910-2019-117843
Device Sequence Number2423420
Product Code LXH
UDI-Device Identifier10603295119784
UDI-Public10603295119784
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2354-06-000
Device Catalogue Number235406000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer12/02/2019
01/17/2020
01/21/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date12/30/2019
01/21/2020
01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1